# SDR CALA2025022502464

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 61,148 hours, 19,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARM LIGHT NOT ILLUMINATING MOVED DEBRIS FROM GIRT BAR AREA, OPS CHECK GOOD.
